| Model Number |
72204354S |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that during a shoulder procedure the lens integrated system kept going black and dropping wi-fi connection.The procedure was completed with a backup device and no delay or patient injury was reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
H10: h2.H3, h6.The reported device, used in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection was performed and no deficiencies were observed.A functional evaluation revealed the ipad could not connect to the device wi-fi.A message was presented against a black background on the ipad that the credentials could not be recognized.The ipad could correctly connect after the factory defaults were reset on the lens ccu.No loss of live video was observed from the lens ccu.The complaint was confirmed and the root cause was associated with component failure.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.